# SDR DALA2014123006828

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1185-1201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON REPAIR DOUBLER IN THE AFT CARGO BAY, LOWER DOOR FRAME BEAM BS 1185-1201.  DOUBLER WAS REMOVED, FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-05, FIG 123.
